# SDR DXTA2025060203716

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 15,935 hours, 12,318 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER A NORMAL TAKE OFF GEAR WOULD NOT RETRACT.  HANDLE WAS LOCKED IN THE DOWN POSITIONS.   ALSO NOTICE THE GND IDLE AND NO TAKE OFF ANNC WERE ILLUMINATED AT THIS TIME.  WE ALSO WERE GETTING THE GEAR HORN NOW WITH THROTTLE ADVANCEMENT.  THE NO TAKEOFF ANNC  WAS OFF TURNING THE TAKE OFF ROLL AND NO GEAR HORN DURING THE TAKEOFF ROLL. CORRECTIVE ACTION:  JACKED AIRCRAFT AND CHECKED LH AND RH MLG SQUAT SWITCHES AND FOUND TO BE OUT OF ADJUSTMENT.  ADJUSTED LH AND RH MLG SQUAT SWITCHES TO WITHIN SPEC IAW CE-560XL M/M 32-61-00.  OPS CHECK IS GOOD. 2025-06-01 00:17:42 BRYAN WITT ( C16612 ) VERIFIED 2025-06-01 00:20:48 JEFFREY OLSON ( C39893 ) VERIFIED L/H AND R/H SQUAT SWITCH RIGGING AND OPS. 2025-06-01 02:33:31 RICHARD COLEMAN ( C26271 ) JACKED AIRCRAFT CONNECTED HYDRAULIC POWER, ATTEMPTED TO MOVE GEAR HANDLE TO THE UP POSITION. FOUND THE GEAR HANDLE WAS LOCKED OUT FROM THE GEAR HANDLE SOLENOID.  DE-PRESSED THE SQUAT SWITCH, AND THE GEAR HANDLE SOLENOID DISENGAGED, ALLOWING THE GEAR HANDLE TO MOVE TO THE GEAR UP POSITION. 2025-06-01 17:16:47 BRYAN WITT ( C16612 ) VERIFIED 2025-06-01 17:17:21 JEFFREY OLSON ( C39893 ) GEAR POSITION & WARNING: AFTER A NORMAL# GEAR POSITION & WARNING: AFTER A NORMAL GEAR POSITION & WARNING: AFTER A NORMAL TAKE OFF GEAR WOULD NOT RETRACT. HANDLE WAS LOCKED IN THE DOWN POSTIONS. ALSO NOTICE THE GND IDLE AND NO TAKE OFF ANNC WERE ILLUMINATED AT THIS TIME. WE ALSO WERE GETTING THE GEAR HORN NOW WITH THROTTLE ADVANCEMENT. THE NO TAKEOFF ANNC WAS OFF TURNING THE TAKE OFF ROLL AND NO GEAR HORN DURING THE TAKEOFF ROLL. XXX 1.1 JACKED AIRCRAFT AND CHECKED LH AND RH MLG SQUAT SWITCHES AND FOUND TO BE OUT OF ADJUSTMENT. ADJUSTED LH AND RH MLG SQUAT SWITCHES TO WITHIN SPEC IAW CE-560XL M/M 32-61-00. OPS CHECK IS GOOD. 2025-06-01 00:17:42 BRYANWITT ( C16612 ) VERIFIED 2025-06-01 00:20:48 JEFFREY OLSON ( C39893 ) VERIFIED L/H AND R/H SQUAT SWITCH RIGGING AND OPS. 2025-06-01 02:33:31 RICHARD COLEMAN ( C26271 ) JACKED AIRCRAFT CONNECTED HYDRAULIC POWER, ATTEMPTED TO MOVE GEAR HANDLE TO THE UP POSITION. FOUND THE GEAR HANDLE WAS LOCKED OUT FROM THE GEAR HANDLE SOLENOID. DE-PRESSED THE SQUAT SWITCH, AND THE GEAR HANDLE SOLENOID DISENGAGED, ALLOWING THE GEAR HANDLE TO MOVE TO THE GEAR UP POSITION.
